Mum’s warning after her son suffered a potentially fatal allergic reaction to a henna tattoo on holiday.
Little Theo Luckett, 7, could be scarred for life, shortly after having the fake tattoo done, Theo started to get blisters, which swelled to be yellow and oozing overnight.
His panic-stricken parents rushed him to the nearest pharmacy in the seaside town of Sozopol where they were told he was suffering an allergic reaction, reports Yahoo.
Mum Alexandra, who lives with husband Jonathan and their daughter Charlotte, nine, in Cheltenham, Glos, said: “Straight away I feared the worst.
“It brought it all back as Theo has an egg allergy and a few times we have had to get ambulances as he has been close to anaphylactic shock.
“His arm looked terrible. The other night he woke up crying as it was so itchy.
“I have been told he may be scarred for life. Getting the tattoo was meant to be an enjoyable activity and I feel awful as a parent this has happened.
“There were lots of children there and I am wondering if any of them have been affected too.
“I just want to warn parents of the dangers.”
Alexandra is now applying strong steroid cream on the skin as prescribed by the doctor.
Doctor’s have told them if he goes near the henna tattoo chemical para-phenylene diamine (PPD) again, it could be deadly as it can cause people to stop breathing.
Alexandra added: “Theo’s skin is very inflamed and angry looking now but we have been very lucky and it is starting to heal.
“It’s not infected- the doctor said he was lucky. The PPD can cause the anaphylactic shock.”
Shannan Ponton recently shared a similar experience with his son Max, he shared his story to prevent other parents making the same mistake and kids suffering the same thing his son Max did. Read more here.
Share your comments below
We may get commissions for purchases made using links in this post. Learn more.